MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 12-80-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the electrical venous occluder (evo).The incident occurred in (b)(6).It was reported that the customer had some issues with the device in the past and following to that the clamp was checked and found to be properly working.At the time, the device was re-calibrated and nvmem cleared.The device worked as per specifications and was returned to the customer.However, it was communicated that despite the clamp worked well for some time, there were errors sometimes during calibration and sometimes during work until recently reported error associated to the clamp encoder.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received report that electrical venous occluder (evo) gave some problems sporadically.Reportedly, the clamp displayed errors during calibration and also during use and recently gave an error code associated to the clamp encoder.There was no report of patient injury.
 
Additional Manufacturer Narrative
H.10: through follow-up communication livanova learned that the customer only recall about error associated to the clamp encoder and not other errors.The affected device was returned to the manufacturer site for repair and upon testing the reported issue could not be reproduced.However, the clamp encoder and the ribbon cable were replaced as potentially involved components.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Based on available information and similar reports from other customers, it cannot be ruled out that the most likely root causes was an intermittent faulty connection between the encoder board and the ribbon cable.

Brand Name
ELECTRICAL VENOUS OCCLUDER (EVO)
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key14373719
Report Number9611109-2022-00241
Device Sequence Number13948745
Product Code DXC
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)170901
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-80-10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer05/12/2022
06/21/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/09/2022
07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown